# SDR GTIA2021110836105

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 53,119 hours, 24,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 FLASHLIGHT INOP-R&R FA FLASHLIGHT IAW NKS DRAWING A319-132-EQ. OPS TEST GOOD.
